Some function spaces via orthonormal bases on spaces of homogeneous type

Chuang Chen, Ji Li, Fanghui Liao*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    15 Downloads (Pure)


    Let (X,d,) be a space of homogeneous type in the sense of Coifman and Weiss, where the quasi-metric d may have no regularity and the measure satisfies only the doubling property. Adapting the recently developed randomized dyadic structures of X and applying orthonormal bases of L2(X) constructed recently by Auscher and Hytönen, we develop the Besov and Triebel-Lizorkin spaces on such a general setting. In this paper, we establish the wavelet characterizations and provide the dualities for these spaces. The results in this paper extend earlier related results with additional assumptions on the quasi-metric d and the measure to the full generality of the theory of these function spaces.

    Original languageEnglish
    Article number265378
    Pages (from-to)1-13
    Number of pages13
    JournalAbstract and Applied Analysis
    Publication statusPublished - 2014

    Bibliographical note

    Copyright the Author(s) 2014. Version archived for private and non-commercial use with the permission of the author/s and according to publisher conditions. For further rights please contact the publisher.

    Fingerprint Dive into the research topics of 'Some function spaces via orthonormal bases on spaces of homogeneous type'. Together they form a unique fingerprint.

    Cite this